Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On Hadamard matrices constructible by circulant submatrices

Author: C. H. Yang
Journal: Math. Comp. 25 (1971), 181-186
MSC: Primary 05.25
Corrigendum: Math. Comp. 28 (1974), 1183-1184.
Corrigendum: Math. Comp. 28 (1974), 1183-1184.
MathSciNet review: 0288037
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {V_{2n}}$ be an H-matrix of order 2n constructible by using circulant $ n \times n$ submatrices. A recursive method has been found to construct $ {V_{4n}}$ by using circulant $ 2n \times 2n$ submatrices which are derived from $ n \times n$ submatrices of a given $ {V_{2n}}$. A similar method can be applied to a given $ {W_{4n}}$, an H-matrix of Williamson type with odd n, to construct $ {W_{8n}}$. All $ {V_{2n}}$ constructible by the standard type, for $ 1 \leqq n \leqq 16$, and some $ {V_{2n}}$, for $ n \geqq 20$, are listed and classified by this method.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.25

Retrieve articles in all journals with MSC: 05.25

Additional Information

Keywords: Construction of Hadamard matrices, circulant matrices, standard type H-matrices, Williamson type H-matrices, recursive method for H-matrices, table for some H-matrices
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society